• Previous Article
    A superlinearly convergent hybrid algorithm for solving nonlinear programming
  • JIMO Home
  • This Issue
  • Next Article
    Effective heuristics for makespan minimization in parallel batch machines with non-identical capacities and job release times
April  2017, 13(2): 995-1007. doi: 10.3934/jimo.2016058

Infinite-time ruin probability of a renewal risk model with exponential Levy process investment and dependent claims and inter-arrival times

1. 

School of Mathematical Sciences, University of Electronic Science and Technology of China, Chengdu 611731, China

2. 

Center of Financial Engineering, Nanjing Audit University, Nanjing 211815, China

* Corresponding author

Received  December 2015 Revised  June 2016 Published  August 2016

We investigate the infinite-time ruin probability of a renewal risk model with exponential Lévy process investment and dependent claims and inter-arrival times. Assume that claims and corresponding inter-arrival times form a sequence of independent and identically distributed copies of a random pair $(X,T)$ with dependent components. When the product of the claims and the discount factors of the corresponding inter-arrival times are heavy tailed, we establish an asymptotic formula for the infinite-time ruin probability without any restriction on the dependence structure of $(X,T)$.

Citation: Rongfei Liu, Dingcheng Wang, Jiangyan Peng. Infinite-time ruin probability of a renewal risk model with exponential Levy process investment and dependent claims and inter-arrival times. Journal of Industrial & Management Optimization, 2017, 13 (2) : 995-1007. doi: 10.3934/jimo.2016058
References:
[1]

A. V. Asimit and A. L. Badescu, Extremes on the discounted aggregate claims in a time dependent risk model, Scandinavian Actuarial Journal, 2010 (2010), 93-104.  doi: 10.1080/03461230802700897.  Google Scholar

[2] N. H. BinghamC. M. Goldie and J. L. Teugels, Regular Variation, Cambridge University Press, Cambridge, 1987.  doi: 10.1017/CBO9780511721434.  Google Scholar
[3]

L. Breiman, On some limit theorems similar to the arc-sin law, Theory of Probability and Its Applications, 10 (1965), 351-360.   Google Scholar

[4]

Y. Chen, The finite-time ruin probability with dependent insurance and financial risks, Journal of Applied Probability, 48 (2011), 1035-1048.  doi: 10.1017/S0021900200008603.  Google Scholar

[5]

D. B. Cline and G. Samorodnitsky, Subexponentiality of the product of independent random variables, Stochastic Processes and Their Applications, 49 (1994), 75-98.  doi: 10.1016/0304-4149(94)90113-9.  Google Scholar

[6]

R. Cont and P. Tankov, Financial Modelling with Jump Processes, Chapman & Hall/CRC, London, 2004.  Google Scholar

[7]

S. EmmerC. Klüppelberg and R. Korn, Optimal portfolios with bounded capital at risk, Mathematical Finance, 11 (2001), 365-384.  doi: 10.1111/1467-9965.00121.  Google Scholar

[8]

S. Emmer and C. Klüppelberg, Optimal portfolios when stock prices follow an exponential Lévy process, Finance and Stochastics, 8 (2004), 17-44.  doi: 10.1007/s00780-003-0105-4.  Google Scholar

[9]

K. A. Fu and C. Y. A. Ng, Asymptotics for the ruin probability of a time-dependent renewal risk model with geometric Lévy process investment returns and dominatedly-varying-tailed claims, Insurance: Mathematics and Economics, 56 (2014), 80-87.  doi: 10.1016/j.insmatheco.2014.04.001.  Google Scholar

[10]

F. Guo and D. Wang, Uniform asymptotic estimates for ruin probabilities of renewal risk models with exponential Lévy process investment returns and dependent claims, Applied Stochastic Models in Business and Industry, 29 (2013), 295-313.  doi: 10.1002/asmb.1925.  Google Scholar

[11]

C. C. Heyde and D. Wang, Finite-time ruin probability with an exponential Lévy process investment return and heavy-tailed claims, Advances in Applied Probability, 41 (2009), 206-224.  doi: 10.1017/S0001867800003190.  Google Scholar

[12]

C. Klüppelberg and R. Kostadinova, Integrated insurance risk models with exponential Lévy investment, Insurance: Mathematics and Economics, 42 (2008), 560-577.  doi: 10.1016/j.insmatheco.2007.06.002.  Google Scholar

[13]

R. Korn, Optimal Portfolios, World Scientific, Singapore, 1997. Google Scholar

[14]

J. LiQ. Tang and R. Wu, Subexponential tails of discounted aggregate claims in a time-dependent renewal risk model, Advances in Applied Probability, 42 (2010), 1126-1146.  doi: 10.1017/S0001867800004559.  Google Scholar

[15]

J. Li, Asymptotics in a time-dependent renewal risk model with stochastic return, Journal of Mathematical Analysis and Applications, 387 (2012), 1009-1023.  doi: 10.1016/j.jmaa.2011.10.012.  Google Scholar

[16]

K. Maulik and B. Zwart, Tail asymptotics for exponential functionals of Lévy processes, Stochastic Processes and their Applications, 116 (2006), 156-177.  doi: 10.1016/j.spa.2005.09.002.  Google Scholar

[17] K. Sato, Lévy Processes and Infinite Divisibility, Cambridge University Press, Cambridge, 1999.   Google Scholar
[18]

D. WangC. Su and Y. Zeng, Uniform estimate for maximum of randomly weighted sums with applications to insurance risk theory, Science in China Series A: Mathematics, 48 (2005), 1379-1394.  doi: 10.1360/022004-16.  Google Scholar

show all references

References:
[1]

A. V. Asimit and A. L. Badescu, Extremes on the discounted aggregate claims in a time dependent risk model, Scandinavian Actuarial Journal, 2010 (2010), 93-104.  doi: 10.1080/03461230802700897.  Google Scholar

[2] N. H. BinghamC. M. Goldie and J. L. Teugels, Regular Variation, Cambridge University Press, Cambridge, 1987.  doi: 10.1017/CBO9780511721434.  Google Scholar
[3]

L. Breiman, On some limit theorems similar to the arc-sin law, Theory of Probability and Its Applications, 10 (1965), 351-360.   Google Scholar

[4]

Y. Chen, The finite-time ruin probability with dependent insurance and financial risks, Journal of Applied Probability, 48 (2011), 1035-1048.  doi: 10.1017/S0021900200008603.  Google Scholar

[5]

D. B. Cline and G. Samorodnitsky, Subexponentiality of the product of independent random variables, Stochastic Processes and Their Applications, 49 (1994), 75-98.  doi: 10.1016/0304-4149(94)90113-9.  Google Scholar

[6]

R. Cont and P. Tankov, Financial Modelling with Jump Processes, Chapman & Hall/CRC, London, 2004.  Google Scholar

[7]

S. EmmerC. Klüppelberg and R. Korn, Optimal portfolios with bounded capital at risk, Mathematical Finance, 11 (2001), 365-384.  doi: 10.1111/1467-9965.00121.  Google Scholar

[8]

S. Emmer and C. Klüppelberg, Optimal portfolios when stock prices follow an exponential Lévy process, Finance and Stochastics, 8 (2004), 17-44.  doi: 10.1007/s00780-003-0105-4.  Google Scholar

[9]

K. A. Fu and C. Y. A. Ng, Asymptotics for the ruin probability of a time-dependent renewal risk model with geometric Lévy process investment returns and dominatedly-varying-tailed claims, Insurance: Mathematics and Economics, 56 (2014), 80-87.  doi: 10.1016/j.insmatheco.2014.04.001.  Google Scholar

[10]

F. Guo and D. Wang, Uniform asymptotic estimates for ruin probabilities of renewal risk models with exponential Lévy process investment returns and dependent claims, Applied Stochastic Models in Business and Industry, 29 (2013), 295-313.  doi: 10.1002/asmb.1925.  Google Scholar

[11]

C. C. Heyde and D. Wang, Finite-time ruin probability with an exponential Lévy process investment return and heavy-tailed claims, Advances in Applied Probability, 41 (2009), 206-224.  doi: 10.1017/S0001867800003190.  Google Scholar

[12]

C. Klüppelberg and R. Kostadinova, Integrated insurance risk models with exponential Lévy investment, Insurance: Mathematics and Economics, 42 (2008), 560-577.  doi: 10.1016/j.insmatheco.2007.06.002.  Google Scholar

[13]

R. Korn, Optimal Portfolios, World Scientific, Singapore, 1997. Google Scholar

[14]

J. LiQ. Tang and R. Wu, Subexponential tails of discounted aggregate claims in a time-dependent renewal risk model, Advances in Applied Probability, 42 (2010), 1126-1146.  doi: 10.1017/S0001867800004559.  Google Scholar

[15]

J. Li, Asymptotics in a time-dependent renewal risk model with stochastic return, Journal of Mathematical Analysis and Applications, 387 (2012), 1009-1023.  doi: 10.1016/j.jmaa.2011.10.012.  Google Scholar

[16]

K. Maulik and B. Zwart, Tail asymptotics for exponential functionals of Lévy processes, Stochastic Processes and their Applications, 116 (2006), 156-177.  doi: 10.1016/j.spa.2005.09.002.  Google Scholar

[17] K. Sato, Lévy Processes and Infinite Divisibility, Cambridge University Press, Cambridge, 1999.   Google Scholar
[18]

D. WangC. Su and Y. Zeng, Uniform estimate for maximum of randomly weighted sums with applications to insurance risk theory, Science in China Series A: Mathematics, 48 (2005), 1379-1394.  doi: 10.1360/022004-16.  Google Scholar

[1]

Leanne Dong. Random attractors for stochastic Navier-Stokes equation on a 2D rotating sphere with stable Lévy noise. Discrete & Continuous Dynamical Systems - B, 2020  doi: 10.3934/dcdsb.2020352

[2]

Jiaquan Liu, Xiangqing Liu, Zhi-Qiang Wang. Sign-changing solutions for a parameter-dependent quasilinear equation. Discrete & Continuous Dynamical Systems - S, 2020  doi: 10.3934/dcdss.2020454

[3]

Bahaaeldin Abdalla, Thabet Abdeljawad. Oscillation criteria for kernel function dependent fractional dynamic equations. Discrete & Continuous Dynamical Systems - S, 2020  doi: 10.3934/dcdss.2020443

[4]

Hao Wang. Uniform stability estimate for the Vlasov-Poisson-Boltzmann system. Discrete & Continuous Dynamical Systems - A, 2021, 41 (2) : 657-680. doi: 10.3934/dcds.2020292

[5]

Mark F. Demers. Uniqueness and exponential mixing for the measure of maximal entropy for piecewise hyperbolic maps. Discrete & Continuous Dynamical Systems - A, 2021, 41 (1) : 217-256. doi: 10.3934/dcds.2020217

[6]

João Marcos do Ó, Bruno Ribeiro, Bernhard Ruf. Hamiltonian elliptic systems in dimension two with arbitrary and double exponential growth conditions. Discrete & Continuous Dynamical Systems - A, 2021, 41 (1) : 277-296. doi: 10.3934/dcds.2020138

[7]

Vivina Barutello, Gian Marco Canneori, Susanna Terracini. Minimal collision arcs asymptotic to central configurations. Discrete & Continuous Dynamical Systems - A, 2021, 41 (1) : 61-86. doi: 10.3934/dcds.2020218

[8]

Neng Zhu, Zhengrong Liu, Fang Wang, Kun Zhao. Asymptotic dynamics of a system of conservation laws from chemotaxis. Discrete & Continuous Dynamical Systems - A, 2021, 41 (2) : 813-847. doi: 10.3934/dcds.2020301

[9]

Shenglan Xie, Maoan Han, Peng Zhu. A posteriori error estimate of weak Galerkin fem for second order elliptic problem with mixed boundary condition. Discrete & Continuous Dynamical Systems - B, 2020  doi: 10.3934/dcdsb.2020340

[10]

Soniya Singh, Sumit Arora, Manil T. Mohan, Jaydev Dabas. Approximate controllability of second order impulsive systems with state-dependent delay in Banach spaces. Evolution Equations & Control Theory, 2020  doi: 10.3934/eect.2020103

[11]

Claudianor O. Alves, Rodrigo C. M. Nemer, Sergio H. Monari Soares. The use of the Morse theory to estimate the number of nontrivial solutions of a nonlinear Schrödinger equation with a magnetic field. Communications on Pure & Applied Analysis, 2021, 20 (1) : 449-465. doi: 10.3934/cpaa.2020276

[12]

Aihua Fan, Jörg Schmeling, Weixiao Shen. $ L^\infty $-estimation of generalized Thue-Morse trigonometric polynomials and ergodic maximization. Discrete & Continuous Dynamical Systems - A, 2021, 41 (1) : 297-327. doi: 10.3934/dcds.2020363

[13]

Gervy Marie Angeles, Gilbert Peralta. Energy method for exponential stability of coupled one-dimensional hyperbolic PDE-ODE systems. Evolution Equations & Control Theory, 2020  doi: 10.3934/eect.2020108

[14]

Shengbing Deng, Tingxi Hu, Chun-Lei Tang. $ N- $Laplacian problems with critical double exponential nonlinearities. Discrete & Continuous Dynamical Systems - A, 2021, 41 (2) : 987-1003. doi: 10.3934/dcds.2020306

[15]

Zhenzhen Wang, Tianshou Zhou. Asymptotic behaviors and stochastic traveling waves in stochastic Fisher-KPP equations. Discrete & Continuous Dynamical Systems - B, 2020  doi: 10.3934/dcdsb.2020323

[16]

Wei Feng, Michael Freeze, Xin Lu. On competition models under allee effect: Asymptotic behavior and traveling waves. Communications on Pure & Applied Analysis, 2020, 19 (12) : 5609-5626. doi: 10.3934/cpaa.2020256

[17]

Scipio Cuccagna, Masaya Maeda. A survey on asymptotic stability of ground states of nonlinear Schrödinger equations II. Discrete & Continuous Dynamical Systems - S, 2020  doi: 10.3934/dcdss.2020450

[18]

Zuliang Lu, Fei Huang, Xiankui Wu, Lin Li, Shang Liu. Convergence and quasi-optimality of $ L^2- $norms based an adaptive finite element method for nonlinear optimal control problems. Electronic Research Archive, 2020, 28 (4) : 1459-1486. doi: 10.3934/era.2020077

[19]

Oussama Landoulsi. Construction of a solitary wave solution of the nonlinear focusing schrödinger equation outside a strictly convex obstacle in the $ L^2 $-supercritical case. Discrete & Continuous Dynamical Systems - A, 2021, 41 (2) : 701-746. doi: 10.3934/dcds.2020298

[20]

Yichen Zhang, Meiqiang Feng. A coupled $ p $-Laplacian elliptic system: Existence, uniqueness and asymptotic behavior. Electronic Research Archive, 2020, 28 (4) : 1419-1438. doi: 10.3934/era.2020075

2019 Impact Factor: 1.366

Metrics

  • PDF downloads (75)
  • HTML views (918)
  • Cited by (2)

Other articles
by authors

[Back to Top]